آخر تحديث :Sat-25 May 2024-10:21PM
جامعة عدن

د. ماجد جمعان عوض بن سعد


Name: Maged Gumman  Awadh Bin-Saad, 
  Professor  of Applied Mathematics

Born on: 15-2-1963, Hadramout ,  YEMEN

Married: 02 Children

Nationality: Yemeni

Address: 
   Home  Work
   Aden – Kohrmaksar , White city  Department of Mathematics
  House No. 344, Yemen   Aden University, Aden
   Kohrmaksar P. O. box 6014
   Yemen
Telephone: 009672-230937
  00967-735593953

   0097-773311293

Education
Aligrah Muslim University , Aligrah , India
Ph.D., Applied Mathematics-Special functions ( Mathematical Physics)  , 2000

Aligrah Muslim University , Aligrah , India
M.sc  Mathematics , 1997

Marthin Luther University, Halle Salle ,Germany  
B.sc Mathematical modeling in Economy

Languages
Fluent in English, Germany,  Arabic

Experience:
 
  Instructor, Department of Mathematics Aden University, Yemen 1990
  Teacher, Department of Mathematics Aden University, Yemen 1997
  Assistant Prof., Department of Mathematics Aden University, Yemen 2000
  Associate Prof., Department of Mathematics Aden University, Yemen 2007
  Member of the higher studies committee of the mathematics department-Aden 
   University  2008
  Referee of internal and external mathematical journals

Teaching Experience:
Advance Calculus, Algebra, Linear Algebra , Statistic and Probability , Real and Complex Analysis  ,  Production Plan Optimization, Transport Optimization,
Special Functions

Attended Conferences :


(1) Conference on Recent Develoments in Relativity and Allied topics , 1999 , India.
(2) Indian Mathematical Society  65th  Annual Conference 1999, India.
(3) Conference on  Emerging Ttrends in Mathematics  ,  2001 , India.
(4) The First Engineering Conference , Aden University ,  2002 , Yemen.
(5) Yemeni Scientific research foundation Science Conference, Sana'a 2001, Taz 
  2002, Syoun 2003, Yemen.
(6) The First Conference on Mathematical Sciences, 2006, Zerqa University, Jordan.


Published books: Introduction to the theory of groups and rings


Published Papers:
(1)  Multidimensional generating relations suggested by a generating
   relation for Hyper-Bessel functions,  Italian Journal of Pure and   
  Applied Maths., N. 30 (101-108), 2013..

(2)  A new class of Hermite-Konhauser polynomials together with 
  differential equations, Kyungpook Math. J., 50(2010),237-253

(3)  Symbolic operational image and decomposition formulas for 
  hypergeometric functions,  J. Math. Anal. App., 2010

(4) Certain fractional calculus results involving the generalized Voigt functions,
  Applied mathematics and computation , 2010

(5)   Multivariable generating functions, J. Faculties Educ., 10(2009),21-30.

(6)  Some presentations, connections and series expansions for the 
  Generalized Voigt functions, Applied mathematics and computation
  207(2009), 559-568

(7) Hypergeometric  series associated with the Hurwitz-Lerch zeta function,  
  Acta Mathematica Uni. Comenianae, Vol. LXXVIII, 2(2009), pp. 269–286

(8) Transformation for some triple hypergeometric functions obtained by using
  N-fractional integral representations, Uni. of  Sharjah J. of  pure & App. Sci.
  Vol. 5,  No 1,1-22(2008)

(9) Sums and partial sums of double power series associated with the generalized
  Zeta function and their N-fractional calculus,  Math. J. of  Okayama Uni.,
  49(2007),37-52

(10) A new theorem on multidimensional generating relations and its  
  applications,  Proc. Jangjeon  Math. Soc. 10 (2007), 7-22.

 (11) Application of fractional calculus to obtain generating relations and 
   transformations formulas for hypergeometric Function, Faculty of Sci. 
   Bull., Sana'a Uni., Vol. 19(2006)83-94.

(12) Transformations formulas for the quadruple hypergeometric function 
  Faculty of Sci. Bull., Sana'a Uni., Vol. 19(2006)83-94.

(13) Derivation of generating relations for certain functions of three variables
  by fractional calculus method, Riv. Mat. Univ. Parma (7) 5 (2006).

(14) On hypergeometric-type generating relations associated with the generalized
  zeta function, Acta Mathematica Uni. Comenianae, Vol. XXXV, 2(2006)253-
  266.

(15) Laguerre-Konhauser polynomials, quasi-monomiality and operational
  identities, J. Math. Anal. App.,  324(2006) 1438-1448.

(16) Derivation of generating relations and transformations formulas for 
  hypergeometric function  by fractional calculus, J. Yemen. Eng. , Vol. 
   6(2006),123-128.

(17) Application of N-fractional calculus to obtain generating functions, J. Indian 
  Math. Soc., Vol 71(2004) ,

(18) Theoretical study of the generalized Luguerre polynomials,
  J.of Yemeni Eng., Vol. 5(2005),1-13.

(19) Obtaining bilinear generating functions by N-fractional method, J. of Nat.
  and  App. Sci., Vol.9 No. 2(2005),357-364.

(20) Double contour integral representations for Appell function  with N-
  fractional calculus, Soochow J. of math., Vol. 30(2004),67-73.

(21) Contour integral representations of Appells functions with use of fractional
  differintegration, J. of Natural and App. Sci., Vol.7, No. 2 (2003), 311-320.

(22) A certain class of generating functions involving bilateral series, ANZIAM J. 
  44(2003), 475-483.

(23) Generating relations involving hypergeometric functions of two and three 
  Variables,  J. faculties of Ed., N0. 4 (2002),5-13.

(24) Representations of functions of two variables with use of fractional 
  calculus, Proc. of the first Eng. Conference,(2002),685-695.
 
(25) A theorem on mixed generating functions, Hot-Line (5)5 Math. Sci. 
  Research,(2001) , 25-33.

(26) On generalization of Bessel polynomials of several variables, internal.
  J.  Math.& Statist. Sci. Vol 9.,(2000 ), 89-101.

(27) On double generating functions of single hypergeometric
   polynomials, Riv.  Math. Univ. Parma (6) 2 (1999), 145-158.
(28) On Matrix polynomials associated with Humbert polynomials,  
  Communicated for publication
 (29) On Hermite matrix polynomials and its generalizations, Communicated for
  publication
(30) Linear independent solutions and operational representations for  
  hypergeometric  functions of four variable, Communicated for publication.